# SDR UALA2011120806753

- Difficulty date: December 8, 2011
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N565UA
- Make and model: Boeing 757222
- Aircraft serial: 26669
- Aircraft time: 62,753 hours, 23,318 cycles
- Engine: Pwa PW2037
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Actuator
- Condition: Malfunctioned
- Location: Fuel Transfer
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UNWANTED FUEL TRANSFER FROM THE LT WING TO CTR TANK.  WITH APU RUNNING AND APU FUEL PUMP ON, FUEL TRANSFERS FROM LT TO CENTER, WITH APU OFF, NO UNWANTED FUEL TRANSFER.  UNABLE TO DUPLICATE.  RAN APU, NO TRANSFER NOTED WITH OR WITHOUT APU RUNNING.  UNWANTED FUEL TRANSFER INTO CTR TANK AT THE RATE OF 1K LBS PER MINUTE WITH ALL 3 FUELING SHUTOFF VALVES CLOSED AND FUELING MANIFOLD PRESSURIZED USING CENTER BOOST PUMPS AND TRANSFER VALVES OPEN.    ACCOMPLISHED INTERNAL FUEL TANK STATIC CHECK, NO LEAKS FOUND, PRESSURE CHECKED FUELING MANIFOLD,  OP'S CHECK FOUND LEAKAGE RATE 1,000 LBS PER MINUTE BOTH BY TANK TRANSFER AND TANKER TRUCK. FOUND BOTH LEFT AND RIGHT CENTER FUEL TANK FUELING SHUTOFF VALVE ACTUATORS SAFTEY WIRES CUT AND FUEL ENTER CENTER TANK WITH FUEL VALVES CLOSE 1,000 LBS PER MINUTE. RESAFETIED BOTH LT AND RT CENTER FUEL TANK SHUTOFF VALVE ACTUATORS.
